# SDR GTIA2019082934583

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 51,787 hours, 24,034 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT SMELL OF DIRRTY SOCKS IN COCKPIT-APPLIED TSM 05-50-00-810-831A TO IDENTIFY ODOR. PERFORMED GVI OF ENGINES AND APU FOR LEAKS NO EVIDENCE OF LEAKS NOTED PERFORMED ENGINES 1 & 2 RUN UP NO ODORS NOTED. AC PACKS BURN, NORMAL PER AMM 21-00-00 AIRCRAFT OK TO CONTINUE OPS
